# SDR T17A201312044004

- Difficulty date: December 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N470CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK536
- Aircraft time: 4,031 hours, 3,007 cycles
- System (JASC): 2300 · Communications System
- Part: Tuning Unit
- Part number: 8221825111
- Part serial: 2L8XD
- Condition: Defective
- Location: Cockpit
- Part time: 390 hours, 272 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NOTICING A SINGLE PUFF OF SMOKE FROM THE CTR PEDESTAL AREA.  IT DISSIPATED & DID NOT RECUR. MX INVESTIGATED & FOUND THE NR 1 RADIO TUNING UNIT DEFECTIVE.  PART WAS REPLACED WITH NO FURTHER DEFECTS.
